# SDR DALA2018103106365

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON WASTE PANEL INT STRUCTURE BTW STA: 700-720 AT FWD CARGO. CORRECTIVE ACTION: NRC 395: (CORROSION LEVEL 2) DUE TO EXECIVE CORROSION ON DOUBLER OF WASTE PANEL STA 700-720 FWD CARGO, DOUBLER WAS REPLACED PER DWG. (0801350)
